RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tertychnyi, Sergei Ivanovich

Statistics Math-Net.Ru
Total publications: 13
Scientific articles: 13
Presentations: 1

Number of views:
This page:1420
Abstract pages:5160
Full texts:1229
References:472
Candidate of physico-mathematical sciences (1983)
Keywords: theory of gravity; general theory of relativity; physical interpretation; exact solutions; electrovacuum; topological methods; Lie groups; computer algebra; symbolical computations; informatics; Internet.
   
Main publications:
  • S. I. Tertychniy. The black hole formed by the electromagnetic radiation // Phys. Lett., 96A, 1983, 73–75.
  • S. ertychniy. On the principles of description of time and space relationships in frames of general relativity. LANL gr-qc/9312010 (1993).
  • S. I. Tertychniy and I. G. Obukhova. GRGEC: Computer Algebra System for Applications to Gravity Theory, SIGSAM Bulletin 31 n. 1, 119(1997), 6–14.
  • S. I. Tertychniy. Generalized Alignment of Gravitational Intencities and Electromagnetic Strengths in Kerr–Newman Space–Time. LANL gr-qc/9804028 (1998).
  • S. I. Tertychniy. On the asymptotic properties of solutions of the equation $\dot\phi+\sin\phi=f(\tau)$ with periodic $f$ // Russian Math. Surveys, 55:1, 186–187.

http://www.mathnet.ru/eng/person9109
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/291958

Publications in Math-Net.Ru
2020
1. V. M. Buchstaber, S. I. Tertychnyi, “Group algebras acting on the space of solutions of a special double confluent Heun equation”, TMF, 204:2 (2020),  153–170  mathnet; Theoret. and Math. Phys., 204:2 (2020), 967–983
2019
2. S. I. Tertychnyi, “Solution space monodromy of a special double confluent Heun equation and its applications”, TMF, 201:1 (2019),  17–36  mathnet  elib; Theoret. and Math. Phys., 201:1 (2019), 1426–1441  isi  scopus
2018
3. V. M. Buchstaber, S. I. Tertychnyi, “Representations of the Klein Group Determined by Quadruples of Polynomials Associated with the Double Confluent Heun Equation”, Mat. Zametki, 103:3 (2018),  346–363  mathnet  mathscinet  elib; Math. Notes, 103:3 (2018), 357–371  isi  scopus
2016
4. V. M. Buchstaber, S. I. Tertychnyi, “Automorphisms of the solution spaces of special double-confluent Heun equations”, Funktsional. Anal. i Prilozhen., 50:3 (2016),  12–33  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 50:3 (2016), 176–192  isi  elib  scopus
2015
5. V. M. Buchstaber, S. I. Tertychnyi, “On a Remarkable Sequence of Bessel Matrices”, Mat. Zametki, 98:5 (2015),  651–663  mathnet  mathscinet  elib; Math. Notes, 98:5 (2015), 714–724  isi  scopus
6. V. M. Buchstaber, S. I. Tertychnyi, “Holomorphic solutions of the double confluent Heun equation associated with the RSJ model of the Josephson junction”, TMF, 182:3 (2015),  373–404  mathnet  mathscinet  elib; Theoret. and Math. Phys., 182:3 (2015), 329–355  isi  elib  scopus
2014
7. V. M. Buchstaber, S. I. Tertychnyi, “Dynamical systems on a torus with identity Poincaré map which are associated with the Josephson effect”, Uspekhi Mat. Nauk, 69:2(416) (2014),  201–202  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:2 (2014), 383–385  isi  scopus
2013
8. V. M. Buchstaber, S. I. Tertychnyi, “Explicit solution family for the equation of the resistively shunted Josephson junction model”, TMF, 176:2 (2013),  163–188  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 176:2 (2013), 965–986  isi  elib  scopus
2012
9. V. M. Buchstaber, O. V. Karpov, S. I. Tertychnyi, “A system on a torus modelling the dynamics of a Josephson junction”, Uspekhi Mat. Nauk, 67:1(403) (2012),  181–182  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:1 (2012), 178–180  isi  elib  scopus
2010
10. V. M. Buchstaber, O. V. Karpov, S. I. Tertychnyi, “Rotation number quantization effect”, TMF, 162:2 (2010),  254–265  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 162:2 (2010), 211–221  isi  elib  scopus
2008
11. V. M. Buchstaber, O. V. Karpov, S. I. Tertychnyi, “Mathematical models of the dynamics of an overdamped Josephson junction”, Uspekhi Mat. Nauk, 63:3(381) (2008),  155–156  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:3 (2008), 557–559  isi  elib  scopus
2004
12. V. M. Buchstaber, O. V. Karpov, S. I. Tertychnyi, “On properties of the differential equation describing the dynamics of an overdamped Josephson junction”, Uspekhi Mat. Nauk, 59:2(356) (2004),  187–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:2 (2004), 377–378  isi  scopus
2000
13. S. I. Tertychnyi, “On the asymptotic properties of solutions of the equation $\dot\phi+\sin\phi=f$ with a periodic $f$”, Uspekhi Mat. Nauk, 55:1(331) (2000),  195–196  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:1 (2000), 186–187  isi  scopus

Presentations in Math-Net.Ru
1. Дифферециальные уравнения и динамические системы в исследованиях математической модели перехода Джозефсона
V. M. Buchstaber, A. A. Glutsyuk, S. I. Tertychnyi
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
July 17, 2019 14:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020